MAUDE Adverse Event Report: DENTSPLY LLC 66 GREY W/STERI-MATE; SCALER, ULTRASONIC

DENTSPLY LLC 66 GREY W/STERI-MATE; SCALER, ULTRASONIC
Catalog Number 8800001
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 66 grey w/steri-mate and insert allegedly got hot.

Brand Name
66 GREY W/STERI-MATE
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24188702
Report Number2424472-2026-00508
Device Sequence Number18541884
Product Code ELC
UDI-Device IdentifierD00388000011
UDI-PublicD00388000011
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8800001
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/23/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown